УКРАЇНСЬКА ПРОТИЕПІЛЕПТИЧНА ЛІГА

ЛДНЦ ”Епілепсія”, Україна, 04655 Київ, вул.Фрунзе 103-А

Although seizures and epileptic discharges in the brain are the cornerstones of the definition of epilepsy, the lived experience of the condition very much encompasses epilepsy-associated cognitive, emotional and social problems as well as the unwanted effects of the treatments offered for the disorder. In fact, in individuals whose epileptic seizures cannot be stopped completely with drugs or other medical interventions, health related quality of life (HRQoL) is affected more strongly by psychological variables and the side effects of antiseizure medicines (ASMs) than by the frequency or severity of their seizures (1). While side effects affecting cognition/ coordination or mood/emotion are more frequent (and more closely associated with reduced quality of life) previous research has demonstrated a clear negative correlation between HRQoL and unwanted effects of ASMs on skin or mucosa (r = 0.42, p = 0.01) (2).  What is more, in routine clinical practice, ASM-related skin reactions are particularly likely to lead to the discontinuation of potentially effective medicines. 

My Editor’s Choice paper from the current issue of Seizure, is a narrative review by Dora Lozsadi, Amolak Bansal and Thomas Fowler which summarises the evidence on the nature, frequency and optimal management of skin reactions associated with ASMs (3). About one in thirty of all individuals with epilepsy will experience such a drug reaction, but skin reactions are considerably more common in those taking aromatic ASMs (especially carbamazepine, oxcarbazepine, eslicarbazepine, phenytoin, lamotrigine, phenobarbitone and primidone) or sulphonamide-type drugs (especially zonisamide).

The typical management of unwanted skin reaction involves the discontinuation of the antiepileptic drug and recording of an “allergy” to the drug in question. The review by Loszsadi et al. suggests that this is not always necessary and may stop patients from using medication they may well have benefited from. Lozsadi et al argue that severe cutaneous drug reaction (such as Stevens Johnson Syndrome) are relatively rare and that many patients could tolerate treatments that have been associated with skin reaction if their particular skin rash is assessed carefully and the drug re-introduced very slowly. Their review provides a pragmatic management pathway for patients presenting with a suspected drug-induced rash. It includes suggestions for pretreatment screening and assessment of potentially drug-associated rashes and associated symptoms to aid the early identification of patients at risk of severe allergic reactions. 

 

References:

1) Suurmeijer TPBM, Reuvekamp MF, Aldenkamp BP. Social functioning, psychological functioning, and quality of life in epilepsy. Epilepsia 2001;42:1160-68.  

2) Perucca P, Carter J, Vahle V, Gilliam FG. Adverse antiepileptic drug effects Toward a clinically and neurobiologically relevant taxonomy. Neurology 2009; 72:1223–1229.

3) Lozsadi D, Bansal A and Fowler T. Risks and management of antiepileptic drug induced skin reactions in the adult out-patient setting. Seizure 2019; 72:61-70 


 

Seizure 2019, том 72, Вибір редактора: «Ризики та лікування шкірних реакцій які викликані протиепілептичними препаратами, у дорослих у амбулаторних умовах»

Хоча напади та епілептичні розряди в головному мозку є наріжним комнем визначення епілепсії, стан хворого, значною мірою залежить від когнітивних, емоційних та соціальних проблем, пов'язаних з епілепсією, а також небажаними наслідками лікування, яке можуть спостерігатися при цьому розладі. Насправді, у осіб, у яких епілептичні напади неможливо повністю припинити за допомогою лікарських засобів або інших медичних втручань, на якість життя, пов’язаного зі здоров’ям (ЯЖПзЗ), сильніше впливають психологічні змінні та побічні ефекти антиепілептичних лікарських засобів (АЛЗ), ніж частота чи важкість епілептичних нападів (1). Хоча побічні ефекти, що впливають на пізнання/координацію або настрій/емоції, частіші (і тісніше пов'язані зі зниженою якістю життя), попередні дослідження продемонстрували явну негативну кореляцію між ЯЖПзЗ та небажаним впливом АЛЗ на шкіру чи слизову оболонку (r = 0,42, p = 0,01) (2). Більше того, в рутинній клінічній практиці шкірні реакції, пов'язані з АЛЗ, особливо ймовірно, можуть призвести до припинення використання потенційно ефективних лікарських засобів.

Стаття, яка є вибором редактора з поточного випуску " Seizure " - це аналітичний огляд Dora Lozsadi, Amolak Bansal та Thomas Fowler, який узагальнює докази про характер, частоту та оптимальне лікування шкірних реакцій, пов'язаними з АЛЗ (3). Приблизно у кожного з тридцяти осіб із епілепсією спостерігається така лікарська реакція, але шкірні реакції значно частіше зустрічаються у тих, хто приймає ароматичні АЛЗ (особливо карбамазепін, окскарбазепін, еслікарбазепін, фенітоїн, ламотриджін, фенобарбітон та примідон) або сульфонамідні препарати ( особливо зонізамід).

Типове лікування небажаною шкірною реакцією включає припинення прийому антиепілептичного препарату та реєстрацію «алергії» на даний препарат. Огляд Lozsadi з спів. говорить про те, що це не завжди необхідно і може перешкодити пацієнтам вживати ліки, від яких вони, можливо, отримали б користь. Lozsadi з спів. стверджують, що важка шкірна реакція на препарати (наприклад, синдром Стівенса Джонсона) є відносно рідкою і що багато пацієнтів могли перенести лікування, яке було пов'язано зі шкірною реакцією, якщо їх особливі шкірні висипання ретельно оцінюються і препарат повторно вводиться дуже повільно. Їх огляд забезпечує раціональний шлях лікування для пацієнтів, які мають підозру на висип, викликаний препаратами. Він включає пропозиції щодо попереднього обстеження та оцінки потенційно пов’язаних з препаратами висипань та супутніх симптомів, що сприяють ранньому виявленню пацієнтів, яким загрожує серйозна алергічна реакція.

 

Список літератури:

1) Suurmeijer TPBM, Reuvekamp MF, Aldenkamp BP. Social functioning, psychological functioning, and quality of life in epilepsy. Epilepsia 2001;42:1160-68.  

2) Perucca P, Carter J, Vahle V, Gilliam FG. Adverse antiepileptic drug effects Toward a clinically and neurobiologically relevant taxonomy. Neurology 2009; 72:1223–1229.

3) Lozsadi D, Bansal A and Fowler T. Risks and management of antiepileptic drug induced skin reactions in the adult out-patient setting. Seizure 2019; 72:61-70


Наші контакти:

Тел: 38 (091) 309-2321, факс: 38 (057) 738-2181; +38 (044) 537 52 77

e-mail: a.dubenko@ulae.org.ua   

 2017 © Розробка сайту - I.Hirman